# SDR 08FDEA03406

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65166383
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OB LE CAVITY, LE UPPER SKIN FORMED SUPPORT ANGLE CRACKED AT AFT END ABOVE TAI DUCT AT INBD END OF NR 4 SLAT WELL.  REMOVED INTERCOSTAL AND DAMAGED SUPPORT ANGLE, FABRICATED NEW SUPPORT ANGLE, HEAT TREAT "T-3".  TREAT AND PRIMED SUPPORT ANGLE, INSTALLED SUPPORT ANGLE AND INTERCOSTAL REF SRM 51-10-2, 51-30-2 P 2 AND 32, MM 51-20-151-7 PG 1.  THIS IS   CLASSIFIED AS A MINOR REPAIR.
